# SDR UIEA2019071504758

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,463 hours, 17,267 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R SIDE WINDOW EICAS MESSAGE.( PERFORMED FIM 30-41 FT 803, LEFT FWD OR RIGHT SIDE WINDOW ANTI-ICING BITE PROCEDURE. NO FAULTS NOTED, NO EICAS MSG PRESENT.  )
